# SDR USAA920081669

- Difficulty date: August 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215303000800
- Part serial: 0700
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON AFT FACE OF LANDING GEAR PINTAL PIN.  REPLACED LANDING GEAR PINTAL PIN.  (K)
